Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Teenager. Brown discharge, severe abdominal pain, bloating, constipation. Help

Hi docs, i need some help please. i am 14 DPO now and no AF, at 11 dpo i starred having severe abdominal pain and some brown discharge which lasted just some hours. Until date i have this severe pain which I've never felt before, i feel so bloated, and gassy, constipated. the pain is worse than AF. so what could be the problem.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for asking a question to H.C.M.F.
You have got pain during the period and have brown discharge, You feel bloated, gassy and constipated.
The pain appears to be due to anaemia, urinary tract infection, or pelvic inflamation.
i advise you to consult a gynaclogist for diagnosis and treatment. You may need to have M.R.I.besides other routine tests for confirmation.
Wishing for a quick and complete recovery.
Best regards.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor